# SDR SWIA202266903

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10235
- Aircraft time: 43,264 hours, 28,011 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON CLIMB OUT AN ELECTRICAL SHORT APPEARED TO OCCUR AT THE BASE ON THE LEFT WINDSHIELD. WE HEARD A SHORTING SOUND AND SAW THICK GREY SMOKE IMMEDIATELY FROM THE BASE OF THE LEFT WINDOW.   (FLIGHT 9897)   FOUND LT WINDSHIELD RESISTANCE BETWEEN THE HEATER POWER TERMINALS P1-P2 OPEN AND BURNT. REPLACED LT WINDSHIELD IAW AMM 56-11-01 AND 56-220-1000-SKY.
